Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 52, Number 3

All articles in this issue are freely accessible.

A new class of self-adjoint boundary value problems
William T. Reid.
Trans. Amer. Math. Soc. 52 (1942), 381-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007191
Bounded univalent functions
Raphael M. Robinson.
Trans. Amer. Math. Soc. 52 (1942), 426-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007048
On the oscillation of differential transforms. I
G. Szegö.
Trans. Amer. Math. Soc. 52 (1942), 450-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007170
On the oscillation of differential transforms. II. Characteristic series of boundary value problems
Einar Hille.
Trans. Amer. Math. Soc. 52 (1942), 463-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007171
Integration in a convex linear topological space
C. E. Rickart.
Trans. Amer. Math. Soc. 52 (1942), 498-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007571
The restricted problem of three bodies
Monroe H. Martin.
Trans. Amer. Math. Soc. 52 (1942), 522-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007311